Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everyone, I started accutane about 2 months and want some advice from others that have taken the drug. So as i said earlier i started accutane 2 months ago, and before i started it i was on minocyclin for about 6 months which worked well but there would be 2 week periods where i would break out really bad and then have to recover for like a month. So I decided to go on accutane because i wanted to rid acne, btw i didn't acne until i was 19 and i am now 20. Anyways about a week before accutane i got golfers elbow and a minor sprain as a result of it. So i saw a ortho about a month ago to see when it will be better and at the time i would get no pain but if i did any heavy lifting pain would follow. To this day that happens and he said it would only take about 2 more weeks when i saw him. It has now been a month and i was finally feeling optimistic about working out but then this morning i felt pain again. I don't know what I'm doing wrong as i have been doing therapy such as massaging, eccentric exercises, and electronic muscle stim. Do you guys have any experience with something like this? I see my deem for my next appointment on monday and will most likely go off just in case because being physically active is my life and this is hell not being able to do what i love.

Link to comment
Share on other sites

If I have understood it correctly, Accutane 'dries up' some of the liquid that's in the joints. I didn't work out during my Accutane treatment; I waited 3 months. Also, it lowers testosterone temporarily, so I saw no point in working out.

Accutane is a strong drug, and side effects can be permanent.

To the part about training. You may be doing a exercise that's not suited for you. I got something similar when I did curls with a (static movement) straight or shaped bar. Like this: 210_2.jpg

I switched to dumbbells and cable curls. (the same may be true for extensions).

Also, don't massage painful spots yourself.

You could take some omega3/6/9 fatty acids, but don't get fish oil, as it's filled with vitamin A. I would use hemp seed oil or flax seed oil to help with the joints (1 tablespoon a day).

Edited by Ballen
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×